# SDR GLBA200909141

- Difficulty date: September 14, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N247GL
- Make and model: Beech 1900D
- Aircraft serial: UE247
- Aircraft time: 27,283 hours, 33,367 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Tube
- Condition: Deteriorated
- Location: Bleed Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF- AIRCRAFT 247GL DID AN ABORTED TAKEOFF IN HVR FLT 5186 FOR RT BLEED AIR FAIL ANNUNCIATOR ILLUMINATING.  CREW RETURNED TO GATE AND CALLED MX.  THE CREW AND MX AGREED THAT IT COULD BE MEL'D UNDER 21-3-2 CAT B.  THE CREW BEFORE DOING THE MEL RAN THE AIRCRAFT FOR THE "O" PROCEDURE OF THE MEL AND CONFIRMED AIRCRAFT WAS IN OPERATING ORDER TO DO THE MEL.  RT BLEED WAS MEL'D.  PILOTS REPORTED THAT THEY OBSERVED A RIGHT HAND BLEED AIR FAIL ANNUNCIATOR ILLUMINATED ON TAKEOFF. PILOTS PERFORMED MEMORY ITEMS AND QRH ITEMS AND THE LIGHT REMAINED ILLUMINATED. MAINTENANCE ORIGINALLY PLACED THE ITEM ON MEL 21-3-2 CATEGORY B. MAINTENANCE ULTIMATELY REPAIRED THE RIGHT HAND LEADING EDGE EVA TUBING IAW 26-11-00.
